# SDR REXA2022063001421

- Difficulty date: May 2, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707111
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER HAS MULTIPLE AREAS OF CORROSION AND CRACKS WITH 1 EA CRACK IN A NO REPAIR AREA.	REMOVE AND REPLACE PAX DOOR AFT RISER.
